# SDR ASAA2019061089648

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 15,278 hours, 5,025 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED DURING FLIGHT - 1 MINUTE THEN RETURNED TO NORMAL OPS. GROUNDED - YES. LEFT FMC OPS NML REF B737-900 AMM 34-61-00-710-801.
